| Model Number |
3343 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
12/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Related manufacturer reference number: 1627487-2022-00472, 1627487-2022-00473, 1627487-2022-00474, 3006705815-2022-00419.It was reported the patient was diagnosed with an infection at the cervical incision sites.In turn, the patient underwent surgical intervention wherein the entire system was explanted to address the issue.